# SDR A6WA200740171

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 8,659 hours, 7,800 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484.0 INTERCOSTAL CRACKED APPROX .1 INCH LONG AT PRESSURE FLOORBEAM RBL 36.0.  (K) [SUP 5-1-07] MAINTENANCE CUT AWAY DAMAGED ATTACHMENT FLANGE FABRICATED ANGLE FROM S6144-14 AND INSTALLED ANGLE IAW BOMBARDIER REO 601R-53-41-059A AND BSC SR 601R-53-0030A.  (M)
